Skip to main content

Vicks ZzzQuil Nighttime Sleep Aid Liquid, Warming Berry Flavor, Fall Asleep Fast and Wake Refreshed,

  • 6 fl oz

Log In to Add to Cart
Description

Diphenhydramine HCI. Alcohol 10%. From the makers of Vicks NyQuil. Non-habit forming. Fall asleep fast. Not for pain. Not for colds. Just for sleep. www.vicks.com. www.pg.com. Questions? 1-877-881-5813.

When you’re having trouble getting that sound sleep your internal clock craves, add some Zzzs to your night with ZzzQuil. This non-habit-forming sleep-aid helps you get some shut-eye, so you can wake up feeling refreshed. Available in warming berry flavor.

Why Buy?
  • #1 Sleep-Aid Brand
  • Diphenhydramine HCI 50mg (in each 30 mL)
  • Ensure Time to Get a Sufficient Night's Sleep (7-8 hours)
  • Non-habit forming
  • Sleep Soundly. Wake Refreshed
  • ZzzQuil helps you fall asleep in as little as 20 minutes
Instruction
  1. Take only one dose per day (24 hours). Only use dose cup provided.Adults & children 12 yrs & over 30 mL at bedtime if needed or as directed by a doctor.Children under 12 yrs do not use.

UPC: 0323900013960

In each 30 mL: Diphenhydramine HCI 50mg (Nighttime Sleep-Aid) Active Ingredients in each 30 mL: Diphenhydramine HCI 50mg (Nighttime Sleep-Aid) Inactive Ingredients: alcohol, citric acid anhydrous, FD&C Blue No. 1, FD&C Red No. 40, flavor, high fructose corn syrup, polyoxyl 40 stearate, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium citrate
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098